# SDR VNAA2019122699903

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH SIDE SEAT RAIL BETWEEN FS 744.15-761.85 CORRODED.   REMOVED RT FWD EMERGENCY EXIT LOWER SILL FOR ACCESS.   INSTALLED RT FWD EMERGENCY EXIT STEP PLATE IAW AMM 20-21-00-910-801-A01 AND SRM 51-41-02-001-001-A01.  REMOVED RT AFT EMERGENCY EXIT LOWER SILL FOR ACCESS.  INSTALLED RT AFT EMERGENCY EXIT STEP PLATE IAW AMM 20-21-00-910-801-A01 AND SRM 51-41-02-001-001-A01.   REMOVED RT SIDE SEAT TRACK BETWEEN BS 743 AND 763.  INSTALLED NEW RT SEAT RAIL BETWEEN BS 743 AND 763 IAW AMM 53-00-49-400-801-A12.  UPON FURTHER INVESTIGATION, FOUND SEAT TRACK TO BE CORRODED OUT OF LIMITS, REQUIRING REPLACEMENT IAW 53-41-49-101-001-A02.
